# SDR DL72L960404

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Left Tq Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D-1 LETTER CHECK, .125 INCH CRACK IN TORQUE BOX WEB AT AFT LT LIGHTENING HOLE.  REPAIRED PER M/M 53-11-0 PG 828.
